Author: Abouelaz Ahmed Ihsane Abdallah
Publisher: Taylor & Francis Ltd
ISSN: 1065-2469
Source: Integral Transforms and Special Functions, Vol.21, Iss.3, 2010-03, pp. : 197-220
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
Related content
On the Gauss Algebra Associated to a Rational Map P
By Brumatti P. Gimenez P. Huneke A.C.
Journal of Algebra, Vol. 207, Iss. 2, 1998-09 ,pp. :
Integral Geometry of Tame Sets
Geometriae Dedicata, Vol. 82, Iss. 1-3, 2000-10 ,pp. :